# SDR IPXA2025021290881

- Difficulty date: April 8, 2024
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 14,805 hours, 2,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U32734
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** FOUND TWO DENTS ON FUSELAGE AT STA 1480+60 AND STA 1520 AND STRINGER S-44 - S45R REVIEW COMPLETED
